# SDR AALA984077

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304AA
- Make and model: Boeing 767223
- Aircraft serial: 22310
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - BLENDED OUT TWO AREAS OF CORROSION ON THE UPPER SURFACE OF THE 146T1043-3 FAIL/SAFE CHORD OF THE FRAME AT STATION 1270.  REFINISHED THE BLENDED AREAS PER SRM 53-00-15 FIG 101 AND INSTALLED NECESSARY SHIMS UNDER THE LINING ATTACHMENT FITTING 453T15464.  (M)
